Orthogonally additive holomorphic functions on open
subsets of C(K)
dc.contributor.author | Jaramillo Aguado, Jesús Ángel | |
dc.contributor.author | Prieto Yerro, M. Ángeles | |
dc.contributor.author | Zalduendo, Ignacio | |
dc.date.accessioned | 2023-06-20T00:15:24Z | |
dc.date.available | 2023-06-20T00:15:24Z | |
dc.date.issued | 2012 | |
dc.description.abstract | We introduce, study and characterize orthogonally additive holomorphic functions f:U -> a", where U is an open subset of C(K). We are led to consider orthogonal additivity at different points of U. | |
dc.description.department | Depto. de Análisis Matemático y Matemática Aplicada | |
dc.description.faculty | Fac. de Ciencias Matemáticas | |
dc.description.refereed | TRUE | |
dc.description.sponsorship | Ministerio de Ciencia e Innovación | |
dc.description.status | pub | |
dc.eprint.id | https://eprints.ucm.es/id/eprint/16176 | |
dc.identifier.doi | 10.1007/s13163-010-0055-2 | |
dc.identifier.issn | 1139-1138 | |
dc.identifier.officialurl | http://www.springerlink.com/content/d64t741gt01t4x47/fulltext.pdf | |
dc.identifier.relatedurl | http://www.springerlink.com/ | |
dc.identifier.uri | https://hdl.handle.net/20.500.14352/42280 | |
dc.issue.number | 1 | |
dc.journal.title | Revista matemática complutense | |
dc.language.iso | eng | |
dc.page.final | 41 | |
dc.page.initial | 31 | |
dc.publisher | Springer | |
dc.relation.projectID | MTM2009-07848 | |
dc.rights.accessRights | restricted access | |
dc.subject.cdu | 517.98 | |
dc.subject.keyword | Infinite-dimensional holomorphy | |
dc.subject.keyword | Orthogonal additivity | |
dc.subject.ucm | Análisis funcional y teoría de operadores | |
dc.title | Orthogonally additive holomorphic functions on open subsets of C(K) | |
dc.type | journal article | |
dc.volume.number | 25 | |
dcterms.references | Aron, R., Berner, P.: A Hahn-Banach extension theorem for analytic mappings. Bull. Soc. Math. France 106(1), 3–24 (1978) Benyamini, Y., Lassalle, S., Llavona, J.G.: Homogeneous orthogonally-additive polynomials on Banach lattices. Bull. Lond. Math. Soc. 38(3), 459–469 (2006) Carando, D., Lassalle, S., Zalduendo, I.: Orthogonally additive polynomials over C(K) are measures—a short proof. Integral Equ. Oper. Theory 56, 597–602 (2006) Carando, D., Lassalle, S., Zalduendo, I.: Orthogonally additive holomorphic functions of bounded type over C(K). Proc. Edinb. Math. Soc. 53(2), 609–618 (2010) Dineen, S.: Complex Analysis in Infinite Dimensional Spaces. Springer Monographs in Mathematics. Davie, A., Gamelin, T.: A theorem on polynomial-star approximation. Proc. Am. Math. Soc. 106(2), 351–356 (1989) Mujica, J.: Complex Analysis on Banach Spaces. Dover, Mineola (2010) Palazuelos, C., Peralta, A.M., Villanueva, I.: Orthogonally additive polynomials on C∗-algebras. Q. J. Math. 59(3), 363–374 (2008) Pérez-García, D., Villanueva, I.: Orthogonally additive polynomials on spaces of continuous functions. J. Math. Anal. Appl. 306(1), 97–105 (2005) Sundaresan, K.: Geometry of spaces of homogeneous polynomials on Banach lattices. In: Applied Geometry and Discrete Mathematics. DIMACS Ser. Discrete Math. Theoret. Comput. Sci., vol. 4, pp. 571–586. Amer. Math. Soc., Providence (1991) | |
dspace.entity.type | Publication | |
relation.isAuthorOfPublication | 8b6e753b-df15-44ff-8042-74de90b4e3e9 | |
relation.isAuthorOfPublication | f2a43f90-b551-412e-a95d-2587bbfaa27d | |
relation.isAuthorOfPublication.latestForDiscovery | 8b6e753b-df15-44ff-8042-74de90b4e3e9 |
Download
Original bundle
1 - 1 of 1